# SDR SWIA201023564

- Difficulty date: January 5, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 25,201 hours, 36,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER ENTRANCE LOWER THRESHOLD ANGLE CORRODED.  (C CHECK)  REPLACED ANGLE PER SRM.
